# SDR DHL2000717103

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FAIRING PANEL NR 3334 HAD A CRACK ON THE INSIDE BRACKET MOUNT.  CUT OUT DAMAGED AREA, INSTALLED REPAIR AT FAIRING PANEL PER SRM 51-30-2, 8.5 X 2.
